# SDR A6WA201040484

- Difficulty date: May 10, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CUP ATTACHING PULLEY GUIDE TO INTERCOSTAL CRACKED AT FS 484, RBL 36 (UNDER FLOORBOARD PANEL 262 DRF)  R & R IAW REO 601R-53-41-059.
